# SDR GTIA2022110736764

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 57,242 hours, 26,145 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO APPROACH PHASE STRONG WET SOCK OR DIRTY SOCK ODOR WAS FELT IN THE FLIGHT DECK AFTER FOLLOWING THE QRM PRODEDURES # 1 PACK WAS TURED OFF AND THE ODOR STOP-ISOLATED PACK 1 PERFORMED TSM 05-30-00-810-831-A
